Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD's and sexual side-effects, again!

Posted by sbh on February 24, 2003, at 21:00:48

In reply to Re: AD's and sexual side-effects, again! ricardo, posted by HIBA on February 23, 2003, at 23:57:30

Buspar and Ginko have both worked for me to decrease sexuals side effects of AD's. Im hoping that 5 or 10 mgs of Lexapro alone will do the trick (help my mood without side effects). So far I feel less anxious and my insomnia has (finally) decreased. i think its still to soon to tell though about sexual side effects...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[203528]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sbh thread:203012
URL: http://www.dr-bob.org/babble/20030224/msgs/203528.html